# SDR 05FDEA00755

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IS CRACKED 66 INCH RIGHT OF CENTER LINE AT FRAME 54.3 UNDER CEILING PANEL 152BC IN AFT CARGO, (PANEL NOT REMOVED FOR C-CHECK).  REMOVED FLOOR PANEL 252DF AND CEILING PANEL 152BC FOR ACCESS IAW A310-200 SRM 51-  40-21.  CUT OUT DAMAGED AREA, FABRICATED REPAIR ANGLES AND INSTALLED ANGLES ON AIRCRAFT IAW A310-200 SRM 53-10-15 FIG 201.  REINSTALLED FLOOR AND CEILING PANELS IAW A310-200 SRM 51-40-21 AND AMM 53-10-25-4.
